Coherency and regularity of demand systems with equality and inequality constraint

A.H.O. van Soest, A.J. Kapteyn, P. Kooreman

Research output: Contribution to journalArticleProfessional

53 Downloads (Pure)
Original languageEnglish
Pages (from-to)161-188
Number of pages28
JournalJournal of Econometrics
Volume57
Issue number1-1
Publication statusPublished - 1993
Externally publishedYes

Cite this

@article{0605b30989ae4449b5435daba6524770,
title = "Coherency and regularity of demand systems with equality and inequality constraint",
author = "{van Soest}, A.H.O. and A.J. Kapteyn and P. Kooreman",
note = "Pagination: 28",
year = "1993",
language = "English",
volume = "57",
pages = "161--188",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "1-1",

}

Coherency and regularity of demand systems with equality and inequality constraint. / van Soest, A.H.O.; Kapteyn, A.J.; Kooreman, P.

In: Journal of Econometrics, Vol. 57, No. 1-1, 1993, p. 161-188.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Coherency and regularity of demand systems with equality and inequality constraint

AU - van Soest, A.H.O.

AU - Kapteyn, A.J.

AU - Kooreman, P.

N1 - Pagination: 28

PY - 1993

Y1 - 1993

M3 - Article

VL - 57

SP - 161

EP - 188

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 1-1

ER -